# SDR AALA201909129003

- Difficulty date: September 11, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 21,993 hours, 8,721 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mount
- Condition: Broken
- Location: Seat
- Part time: 19,931 hours, 7,925 cycles
- Component: Seat
- Component part number: TAAI303PE2201
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS WHILE IN CRUISE, CAPT SEAT HAD MULTIPLE UNCOMMANDED ELECTRICAL SEAT ADJUSTMENT TO PULL BACK POSITION, MANUAL OVERRIDE ATTEMPTS UNSUCCESSFUL. PULLED C/B U11, MANUAL FUNCTION REGAINED AFTER REMOVING SEAT POWER. MAINTENANCE TROUBLESHOT SYSTEM, FOUND SWITCH BOX MOUNT AND WIRE COVER MOUNTS BROKEN CAUSING WIRES CHAFFED THRU THE SEAT METAL FRAME AND SHORTING THE DIRECTIONAL MOVEMENT OF THE SEAT. REQUIRES CAPT SEAT REPLACEMENT. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED THE CAPTAIN SEAT ASSEMBLY IAW AMM 25-11-51. OPS CHECKS GOOD.*** (CLOSED)
